# SDR RCAA2012052900001

- Difficulty date: June 29, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Make and model: Boeing 737-500
- Aircraft serial: 27416
- Aircraft time: 45,881 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fuselage
- Part time: 45,881 hours, 28,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED WIRE BUNDLE IN THE P5-4 OVERHEAD, BELOW MODULE AND ADJACENT TO THE APU START SWITCH,  SHORTED.
